Droopy eyelids after Botox? Or Aging?
Thank you for your question. If your concern was Botox related, your eyelids would most likely feel heavy at all times until the Botox starts to fade. Wait 3 months until the Botox starts fading and evaluate if you still have this issue.
All the best,
Over time as bony prominence decreases and fat volumes and collagen reduce, the skin of the upper eye starts to sag. This can be exacerbated by too much Botox in the forehead causing the brow to lower and push the upper eyelid skin down. If the feeling decreases as the Botox begins to fade, consider lower amounts of botox in the forehead. If not, then laser or surgical intervention to tighten the lid skin may be needed.
It might be due to Botox.
Drooping of the eyelid may occur if any amount of Botox, when injected
for the forehead or for the frowning muscles, makes its way down to the eyelid
muscles, either by rubbing the area after the injection or by a suboptimal
technique. It is estimated to occur in about 1% of Botox treatments, but is never
Botox Causing Droopy Eyes
Thank you fro your question.
Botox results are temporary and can last 3 up to 6 months. I'd recommend reassessing after your Botox was worn off.
All the best.
Could be botox
The best way to tell is to see how the brow responds after the botox has disappeared. Give it 4-6 months.
Botox and droopy eyelids
Botox is one of my favorite products for wrinkles. To determine if it is again or Botox you should let all of the Botox dissipate and re-examine afterwards. Feel free to post photos after all of the Botox has gone away. Best, Dr. Green